Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having normal eye sight. Recommend the exercises and measures to be taken to prevent computer vision syndrome?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
I sit before a computer for almost 9 hours everyday, with breaks at every 2-3 hrs. I donot wear spects as of now, my eye sight is normal. What exercises or measures do you recommend to prevent computer vision syndrome?
Posted Fri, 20 Sep 2013 in General Health
Answered by Dr. Prasad 1 hour later
Brief Answer:
Take regular breaks....

Detailed Answer:

I suggest taking frequent breaks say every 15-30 minutes from computer work as the best way to prevent computer related eye problems. In addition drink plenty of fluids and blink constantly.

Sit in a proper position so that the top of eye screen is below your eye level. Prefer to stay away from fan and A/C ducts. Make sure you use antiglare screen / glasses.

You may also use eye lubricants such as moisol if you have develop eye strains. That should take care of computer related vision syndrome.

Hope this helps. Write back for further clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor